# SDR SWAA2022022468856

- Difficulty date: October 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Part number: 31421002
- Part serial: 5806001
- Condition: Corroded
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LH ENGINE UPPER NOSE COWL SKIN CORRODED AFT EDGE FROM 4 OCLOCK TO 8 OCLOCK POSITIONS (UPPER) / REMOVED + REPLACED #1 ENG NOSE (INLET) COWL IAW AMMS 73-21-05; 71-11-00; 71-11-01; + 71-00-00. (POS:#1; TAG NO:475165; P/N OFF:314-2100-2; S/N OFF:5806001; P/N ON:314-2100-2; S/N ON:0066001)
